| Catalog Number |
TRLP-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side exchange with no complaint against the device.Later healthcare professional reported a rupture.Device has been explanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed an opening on posterior assessed as a surgical impact opening.(shell thickness within spec).Additional observations: stress marks and non-penetrating nick observed on the device.No further actions are required as the device was implanted.